# SDR 96FDEA01680

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANG OF FLOORBEAM STA 312 LBL 4.  CUT OUT CORROSION ALONG WITH CORROSION AND DAMAGE FROM NR 0708 AND NR 1434 OF INST DOUBLER PER SRM 53-10-8 FIG 7 FROM LBL 29 TO RBL 9.
